CSpace

Browse/Search Results:  1-10 of 13 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Bowen topological entropy of subsets for amenable group actions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 472, 期号: 2, 页码: 1678-1715
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
Bowen topological entropy  Topological entropy  Local entropy of measures  Amenable group  Subgroup formula  
THE KATOK'S ENTROPY FORMULA FOR AMENABLE GROUP ACTIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 9, 页码: 4467-4482
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:6/0  |  Submit date:2018/11/16
Amenable group  topological entropy  Shannon-McMillan-Breiman theorem  
Chang'e 3 lunar mission and upper limit on stochastic background of gravitational wave around the 0.01 Hz band 期刊论文
ADVANCES IN SPACE RESEARCH, 2017, 卷号: 60, 期号: 6, 页码: 1315-1326
Authors:  Tang, Wenlin;  Xu, Peng;  Hu, Songjie;  Cao, Jianfeng;  Dong, Peng;  Bu, Yanlong;  Chen, Lue;  Han, Songtao;  Gong, Xuefei;  Li, Wenxiao;  Ping, Jinsong;  Lau, Yun-Kau;  Tang, Geshi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Chang'e lunar mission  Doppler tracking data  Stochastic background of gravitational waves  
Characterizations of circle patterns and finite convex polyhedra in hyperbolic 3-space 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 368, 期号: 1-2, 页码: 213-231
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Intersection number and stability of some inscribable graphs 期刊论文
GEOMETRIAE DEDICATA, 2016, 卷号: 185, 期号: 1, 页码: 105-121
Authors:  Liu, Jinsong;  Zhou, Ze
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Inscribable graph  Stability  Intersection number  Circle pattern  
How many cages midscribe an egg 期刊论文
INVENTIONES MATHEMATICAE, 2016, 卷号: 203, 期号: 2, 页码: 655-673
Authors:  Liu, Jinsong;  Zhou, Ze
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
LOCAL PROPERTIES OF QUASIHYPERBOLIC MAPPINGS IN METRIC SPACES 期刊论文
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2016, 卷号: 41, 期号: 1, 页码: 23-40
Authors:  Huang, Xiaojun;  Liu, Hongjun;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasisymmetry  quasihyperbolic metric  quasiconvex metric space  
QUASIHYPERBOLIC METRIC AND QUASISYMMETRIC MAPPINGS IN METRIC SPACES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2015, 卷号: 367, 期号: 9, 页码: 6225-6246
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A sharp estimate for the hexagonal circle packing constants 期刊论文
GEOMETRIAE DEDICATA, 2010, 卷号: 146, 期号: 1, 页码: 193-210
Authors:  He, Zhengxu;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Rigidity constant  Circle packing  Quasiconformal map  
Schwarz's lemma for the circle packings with the general combinatorics 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 2, 页码: 275-288
Authors:  Huang XiaoJun;  Liu JinSong;  Shen Liang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
circle packing  discrete extremal length  the maximum principle  hyperbolic geometry